# SDR CALA2025022402440

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 90,554 hours, 14,409 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8253011
- Part serial: 9906131
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 75,467 hours, 10,400 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING T/O ROLL LT ENG BLEED EICAS AND BLEED OFF LT ILMNTD FLWD BY PACK OFF EICAS/LIGHT CREW DEBRIEF: CREW STATED ON TAKEOFF RECIEVED L BLEED HPSOV STATUS MESSAGE, RAN QRH AND LEFT ENGINE BLEED NEVER RECOVERED. PERFORMED PNEUMATIC HEALTH CHECK OF HPSOV VALVE ON ENGINE 1 IAW AMM 36-23-00-745-005-001, FOUND HPSOV NOT CLOSING. REMOVED HPSOV IAW AMM 36-11-07-024-001-003 FOUND SEAL ON BUTTERFLY VALVE TO HAVE BROKE PREVENTING IT FROM FULLY CLOSING. INSTALLED NEW HPSOV ADD EMP:U408204 IAW AMM 36-11-07-424-014-003 AND AS PRECAUTION PERFORMED HEALTH CHECK ON VALVE AND CONTROLLER. OPS CHECK, LEAK CHECK GOOD. PERFORMED IDLE RUN AND ALL BLEED PERIMETERS ARE NORMAL. OK TO CONTINUE.
